ON SOME I-CONVERGENT SEQUENCE SPACES DEFINED BY A SEQUENCE OF MODULI

Authors

  • V. Khan Department of Mathematics A.M.U, Aligarh-202002, India
  • S. Suantai Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand
  • K. Ebadullah Department of Mathematics A.M.U, Aligarh-202002, India

Abstract

In this article we introduce the sequence spaces $c_0^I(F), c^I (F)$ and $\ell_\infty(F)$ for the sequence of modulii $F = (f_k)$ and study some of the properties of these spaces. The results here in proved are analogus to those by Vakeel.A.Khan and Khalid Ebadullah (Theory and Applications of Mathematics and Computer Science,1(2)(2012)22-30.)

Downloads

Published

2012-05-08

How to Cite

Khan, V., Suantai, S., & Ebadullah, K. (2012). ON SOME I-CONVERGENT SEQUENCE SPACES DEFINED BY A SEQUENCE OF MODULI. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(2), 145-152. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/140

Issue

Section

Research Article

Most read articles by the same author(s)